Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taken Plan B. Had sex. Wiped out blood. Possibilities?

hi, im 15 years old, yes i know im young to be having sex. But about 2 weeks ago me and my boyfriend had sex without a condom he came in me about 5 times but i took the pill Plan B in about 40 hours. now i ve been having sore nipples and i had brownish spottings ? and today when i wiped i had blood ? and 3 dots of blood on my underwear? can you please tell me if its my period or am i pregnant help !???
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

As you took the pill within 72 hours of the act, possibly it can give protection.
The symptoms you are having could be side effects due to emergency pill.
The spotting could be due to ovulation bleeding, if it is your time of ovulation. But the possibility of the pregnancy cannot be completely ruled out.
So if you miss your expected date of periods better to go for pregnancy test onec.
Take care.

Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor